LETTER TO THE EDITOR
| [Download PDF]
|Year : 2012 | Volume
| Issue : 1 | Page : 141-
Adverse drug reaction monitoring in psychiatry out-patient
Senior Demonstrator, Department of Pharmacology, GMC, Jammu (J and K), India
Senior Demonstrator, Department of Pharmacology, GMC, Jammu (J and K)
|How to cite this article:|
Tandon V. Adverse drug reaction monitoring in psychiatry out-patient.Indian J Pharmacol 2012;44:141-141
|How to cite this URL:|
Tandon V. Adverse drug reaction monitoring in psychiatry out-patient. Indian J Pharmacol [serial online] 2012 [cited 2021 Oct 18 ];44:141-141
Available from: https://www.ijp-online.com/text.asp?2012/44/1/141/91893
I read the article of Sengupta et al.,  published in this journal, with great interest. I have certain queries/suggestions to make.
Authors' should have enlisted the drugs and ADRs in a table for better understanding. Were there some patients, where there was more than one drug producing ADRs?Were there instances where more than one drug was suspected to cause ADRs? Were there novel ADRs not reported in the literature?Were suspected drugs withdrawn in any patient? If yes, which drugs were used to replace these?How were the ADRs managed?A correlation of ADRs with demographic data would have been interesting.What were the indications for the use of antipsychotic drugs in these cases? What were the co-morbid conditions in the study population?Was the weight gain observed associated with an increase in appetite? How were other confounding reasons of insomnia, seizures, and biochemical abnormalities clarified? Alopecia is an interesting ADR observed in a significant number of patients. It would be interesting if authors would have specified the drugs responsible.
|1||Sengupta G, Bhowmick S, Hazra A, Datta A, Rahaman M. Adverse drug reaction monitoring in psychiatry out-patient department of an Indian teaching hospital. Indian J Pharmacol 2011;43:36-9.|